Differential and Integral Equations

Stability of dnoidal waves to Hirota-Satsuma system

Jaime Angulo Pava

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This work is concerned with nonlinear stability properties of periodic travelling wave solutions of the Hirota-Satsuma system $$ \begin{cases} u_t+ u_{xxx}+6u_xu=2bvv_x\\ v_t+ v_{xxx}+ 3uv_x=0 \end{cases} $$ posed in $\mathbb R$ with $b>0$. We prove that this system is globally well posed in $L^2_{per}([0,L])\times H^1_{per}([0,L])$ by using Bourgain's space framework. Also shown is the existence of at least two nontrivial smooth curves of periodic travelling wave solutions depending on the classical Jacobian elliptic functions. We find dnoidal and cnoidal waves solutions. Then we prove the nonlinear stability of the dnoidal waves solutions in the energy space $L^2_{per}([0,L])\times H^1_{per}([0,L])$. The Floquet theory is used to obtain a detailed spectral analysis of the Jacobian form of Lam\'e's equation which is required in our stability theory.

Article information

Source
Differential Integral Equations, Volume 18, Number 6 (2005), 611-645.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060173

Mathematical Reviews number (MathSciNet)
MR2136702

Zentralblatt MATH identifier
1201.76033

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B10: Periodic solutions 35B35: Stability 35Q51: Soliton-like equations [See also 37K40] 37K40: Soliton theory, asymptotic behavior of solutions 37K45: Stability problems 76B25: Solitary waves [See also 35C11]

Citation

Angulo Pava, Jaime. Stability of dnoidal waves to Hirota-Satsuma system. Differential Integral Equations 18 (2005), no. 6, 611--645. https://projecteuclid.org/euclid.die/1356060173


Export citation